# SDR SWAA2017071715027

- Difficulty date: July 10, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 38,055 hours, 17,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA INTERCOSTAL DAMAGED BETWEEN BS 312 TO BS 328, BETWEEN RBL 24 TO RBL 45.  R&R INTERCOSTAL IAW SRM & DWG.
